# SDR 2DYA20200213001

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 63,918 hours, 29,382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Target
- Condition: Unsecure
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RT HYD QTY DROPPING, A/C RETURNING TO MIA. PHONE PATCH, INFORMED R HYD QTY DROPPING ( CALL DROPPED). PHONE PATCH , AGREE WITH THE CREW AFTER REVIEWS THE INDICATION, INFORMED, WAS IN THE PROCESS TO SERVICES THE R HYD, INFORMED  THE LEAK WAS FOUND IN THE BULKHEAD AREA. INFORMED THE WAS CLEANED THE AREA FOR DO A LEAK CHECK. INFORMED, THEY NEED TO MOVE THE AIRCRAFT TO THEY RAMP. RE SECURED SENSOR TARGET BRAKE WITH NEW RIVETS, AIRCRAFT RETURN TO SERVICES.
